# SDR HALA2010121600591

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 93,718 hours, 17,962 cycles
- Engine: Pwa PW4062
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Torn
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OUT OF FL 340 EXPERIENCED LOUD AIR LEAK IN COCKPIT DIFFERIENTIAL PRESSURE WAS IN AT MAX.  AIR LEAK SEEMED TO COME FROM F/O 2R OR 3R WINDOWS.  PRESSURIZED ACFT ON GROUND, FOUND 2R WINDOW LEAKING. FOUND 2R WINDOW PRESSURE SEAL TORN AT TOP AFT CORNER. R & R 2R WINDOW PRESSURE SEAL IAW AMM56-11-11. PRESSURIZED ACFT ON GROUND NO LEAKS NOTED, OK FOR SERVICE. PRECAUTIONARY BITE CHECKED AUTO CPC IAW AMM21-31-00, NTF, OK FOR SVC.
